Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 183786, 6 pages
http://dx.doi.org/10.1155/2013/183786
Research Article

The Order Continuity of the Regular Norm on Regular Operator Spaces

School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 28 March 2013; Accepted 24 May 2013

Academic Editor: Aref Jeribi

Copyright © 2013 Zi Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. A. Abramovich, “When each continuous operator is regular,” in Functional Analysis, Optimization, and Mathematical Economics, pp. 133–140, Oxford University Press, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Meyer-Nieberg, Banach Lattices, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. W. Wickstead, “AL-spaces and AM-spaces of operators,” Positivity, vol. 4, no. 3, pp. 303–311, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, New York, NY, USA, 1985. View at MathSciNet
  5. Z. L. Chen and A. W. Wickstead, “Some applications of Rademacher sequences in Banach lattices,” Positivity, vol. 2, no. 2, pp. 171–191, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. G. Dodds and D. H. Fremlin, “Compact operators in Banach lattices,” Israel Journal of Mathematics, vol. 34, no. 4, pp. 287–320, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. L. Chen and A. W. Wickstead, “The order properties of r-compact operators on Banach lattices,” Acta Mathematica Sinica, vol. 23, no. 3, pp. 457–466, 2007. View at Publisher · View at Google Scholar · View at MathSciNet